Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Principal nilpotent orbits and reducible principal series
HTML articles powered by AMS MathViewer

by Wentang Kuo
Represent. Theory 6 (2002), 127-159
Published electronically: July 25, 2002


Let $G$ be a split reductive $p$-adic group. In this paper, we establish an explicit link between principal nilpotent orbits of $G$ and the irreducible constituents of principal series of $G$. A geometric characterization of certain irreducible constituents is also provided.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 22E35
  • Retrieve articles in all journals with MSC (2000): 22E50, 22E35
Bibliographic Information
  • Wentang Kuo
  • Affiliation: Department of Mathematics, Purdue University, MATH 726, West Lafayette, Indiana 47906
  • Address at time of publication: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada, K7L 3N6
  • MR Author ID: 698451
  • Email:
  • Received by editor(s): July 15, 2001
  • Received by editor(s) in revised form: April 11, 2002
  • Published electronically: July 25, 2002
  • © Copyright 2002 American Mathematical Society
  • Journal: Represent. Theory 6 (2002), 127-159
  • MSC (2000): Primary 22E50; Secondary 22E35
  • DOI:
  • MathSciNet review: 1915089